# SDR ASOA201100089

- Difficulty date: January 13, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 29,215 hours, 25,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CARGO FLOOR SUPPORT FROM FS 621 TO FS 559+80 IS CORRODED.  REMOVED CORROSION IAW SRM 51-21-06.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.   REMOVED FLOOR SUPPORT AND LOCATED AND DRILLED NEW SUPPORT IAW SRM 51-42-06 AND 51-42-21.  INSTALLED NEW SILL IAW REO 601R-53-61-3953.
